In Press

The following articles have been accepted for publication in the forthcoming issue  September 2020 of International Journal of Maps in Mathematics. 

 A. Boula, S. Ouakkas, Some results and examples of the $f$-biharmonic maps on warped product manifolds, International Journal of Maps in Mathematics, Volume.3, Issue.2,  (2020), (68-85)

 A. Haseeb, R. Prasad,  Certain curvature conditions in $LP$-Sasakian manifolds, International Journal of Maps in Mathematics, Volume.3, Issue.2, (2020), (86-100)

 B. Hassanzadeh, Semi-Symmetric Metric Connection on Cosymplectic Manifolds, International Journal of Maps in Mathematics, Volume.3, Issue.2, (2020), (101-109)